The Galois group of generic symmetric matrices

Cohen, Stephen D.

Portugaliae mathematica (1990)

  • Volume: 47, Issue: 3, page 319-329
  • ISSN: 0032-5155

How to cite


Cohen, Stephen D.. "The Galois group of generic symmetric matrices." Portugaliae mathematica 47.3 (1990): 319-329. <>.

author = {Cohen, Stephen D.},
journal = {Portugaliae mathematica},
keywords = {characteristic polynomial; Galois group; symmetric matrix},
language = {eng},
number = {3},
pages = {319-329},
publisher = {Sociedade Portuguesa de Matemática},
title = {The Galois group of generic symmetric matrices},
url = {},
volume = {47},
year = {1990},

AU - Cohen, Stephen D.
TI - The Galois group of generic symmetric matrices
JO - Portugaliae mathematica
PY - 1990
PB - Sociedade Portuguesa de Matemática
VL - 47
IS - 3
SP - 319
EP - 329
LA - eng
KW - characteristic polynomial; Galois group; symmetric matrix
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.